On exponential stability of solutions of neutral differential systems with multiple variable delays.

Gözen M., Tunç C.

Electronic Journal of Mathematical Analysis and Applications, vol.5, pp.17-31, 2017 (Peer-Reviewed Journal)

  • Publication Type: Article / Article
  • Volume: 5
  • Publication Date: 2017
  • Journal Name: Electronic Journal of Mathematical Analysis and Applications
  • Journal Indexes: Scopus
  • Page Numbers: pp.17-31


In this paper, the globally exponentially stability of the solutions
to a certain neutral delay differential system with nonlinear uncertainties is
investigated. A globally exponentially stability criterion is derived for the
considered system. Based on the Lyapunov-Krasovskii functional approach,
we prove a new result on the topic. Our result includes and improves the
results in the literature.